• 学术搜索
  • 科研智能体
    • Research Labs
    • AI 阅读
    • AI 文库
    • 深度研究
    • 学者亮点
  • 学术资源
    • AI2000
    • 期刊/会议
    • 学者库
    • 学术API
    • 溯源树
    • 数据集
  • 知识沉淀
    • 学术空间
订阅小程序
旧版功能
aminer vip
开通会员低至0.73元/天
一次搞定AI科研
立即登录
  • English
  • 联系方式
    Archive for Rational Mechanics and Analysis

    Archive for Rational Mechanics and Analysis

    JournalISSN 0003-9527eISSN 1432-0673中科院 数学 1区

    年发文量

    研究主题

    论文(5477)

    排序
    1New3-D Shock-Free Compressible Euler Flows with Amplitude Blowup and Pile-Up of Characteristics
    Helge Kristian Jenssen

    Recent works have demonstrated that self-similar radial Euler flows of an ideal polytropic gas in 2 and 3 dimensions can drive primary (non-differentiated) flow variables to infinity at the center of motion. Unsurprisingly, this type of behavior can generate an outgoing shock wave from the point of collapse. In this work we prove that there is an alternative scenario possible in 3-d flow: an incoming, radial C^1 flow suffers blowup at a single point, including in density and pressure, and yet remains C^1 beyond collapse. No shock is generated despite the fact that the density gradient ∇ _xρ , as well as the density of characteristics, becomes unbounded at the center of motion at time of blowup. Furthermore, we verify that this behavior is possible even in cases where the fluid is everywhere moving toward the center of motion at time of collapse, in which case also div _xu→ -∞ . These phenomena underscore the subtlety of shock formation in multi-d flow.

    2026
    引用
    AI阅读
    加入学术空间
    2NewCorrection To: “global Weak Solutions to a Diffuse Interface Model for Incompressible Two-Phase Flows with Moving Contact Lines and Different Densities”
    Ciprian G. Gal,Maurizio Grasselli,Hao Wu

    This corrigendum corrects an error in the proof of Theorem 3.2 in [Gal, Grasselli and Wu, Global weak solutions to a diffuse interface model for incompressible two-phase flows with moving contact lines and different densities, Arch. Ration. Mech. Anal., 234 (2019), 1–56], which was caused by the unjustified strong convergence asserted in (3.90). We provide an alternative proof of the required nonlinear convergence. The statement and conclusions of Theorem 3.2 remain unchanged.

    2026
    引用
    AI阅读
    加入学术空间
    3NewBoundedness and Decay for the Teukolsky Equation on Kerr in the Full Subextremal Range $$|a|<m$$: Frequency Space Analysis
    Yakov Shlapentokh-Rothman, Rita Teixeira da Costa

    In this paper, and in the companion ([152]), we study the gauge-invariant components of linear perturbations of Kerr black hole spacetimes in the full subextremal range of parameters | a | < M . We show that, for all | a | < M , solutions of the Teukolsky equation of spin ± 1 and spin ± 2 arising from regular initial data remain bounded and decay in time. Our result makes completely explicit the dependence of these bounds on the Kerr black hole parameters, while being entirely self-contained. For completeness, we also include the case of the scalar wave equation, s = 0 . The present paper, which is an abridged version of our preprint ([151]), considers fixed frequency solutions of the transformed system of equations introduced by Dafermos et al. (Acta Math 222(1):1-214, 2019). We obtain estimates which are uniform in the separation parameters for subextremal | a | < M , as well as estimates away from the superradiant frequency threshold up to and including the extremal | a | = M . In the subextremal | a | < M case, these estimates are summed in our companion paper ([152]) to yield the conclusion of the proof of our main result.

    2026引用:1
    引用
    AI阅读
    加入学术空间
    4NewGradient Integrability for Bounded $$\Textrm{bd}$$-Minimizers
    Lisa Beck, Ferdinand Eitler,Franz Gmeineder

    Abstract We establish that locally bounded relaxed minimizers of degenerate elliptic symmetric gradient functionals on $$\textrm{BD}(\Omega )$$ BD ( Ω ) have weak gradients in $$\textrm{L}_{\textrm{loc}}^{1}(\Omega ;\mathbb {R}^{n\times n})$$ L loc 1 ( Ω ; R n × n ) . This is achieved for the sharp ellipticity range that is presently known to yield $$\textrm{W}_{\textrm{loc}}^{1,1}$$ W loc 1 , 1 -regularity in the full gradient case on $$\textrm{BV}(\Omega ;\mathbb {R}^{n})$$ BV ( Ω ; R n ) . As a consequence, we also obtain the first Sobolev regularity results for minimizers of the area-type functional on $$\textrm{BD}(\Omega )$$ BD ( Ω ) .

    2026
    引用
    AI阅读
    加入学术空间
    5NewFinite Time Blow-Up for the Hypodissipative Navier Stokes Equations with a Force in $$l^1_t C_x^{1,\epsilon }\cap L^{\infty }_{t} L^{2}_{x}$$
    Diego Córdoba, Luis Martínez-Zoroa, Fan Zheng

    Abstract In this work we establish the formation of singularities of classical solutions with finite energy of the forced fractional Navier Stokes equations where the dissipative term is given by $$|\nabla |^{\alpha }$$ | ∇ | α for any $$\alpha \in [0, \alpha _0)$$ α ∈ [ 0 , α 0 ) ( $$\alpha _0 = \frac{22-8\sqrt{7}}{9} > 0$$ α 0 = 22 - 8 7 9 > 0 ). We construct solutions in $$\mathbb {R}^3\times [0,T]$$ R 3 × [ 0 , T ] with a finite $$T>0$$ T > 0 and with an external forcing which is in $$L^1_t([0, T]) C_x^{1,\epsilon }\cap L^{\infty }_{t} L^{2}_{x}$$ L t 1 ( [ 0 , T ] ) C x 1 , ϵ ∩ L t ∞ L x 2 , such that for each time $$t \in [0, T)$$ t ∈ [ 0 , T ) , the velocity u is in the space $$C^\infty \cap L^2$$ C ∞ ∩ L 2 and such that as the time t approaches the blow-up moment T , the integral $$\int _0^t |\nabla u| \text {d}s$$ ∫ 0 t | ∇ u | d s tends to infinity. Since this result lays in a well-posedness class, the blow-up is generated by the dynamics of the equation and not by the force itself. This is the first blow-up result for hypodissipative Navier–Stokes in a well-posedness class.

    2026
    引用
    AI阅读
    加入学术空间
    立即登录,查看全部 5477 篇论文

    高被引作者

    作者引用发文
    Morton E. Gurtin907045
    Raymond D. Mindlin80792
    R. A. Toupin615510
    John Ball585410
    Bernard Coleman579932
    Jan C. Willems57392
    Walter Noll553215
    James Serrin513725
    Giuseppe Mingione405515
    Henri Berestycki31929

    高产作者

    作者引用发文
    Morton E. Gurtin907045
    Wa Day26936
    G. Paolo Galdi175035
    A. W. Marris29734
    Cc Wang48433
    Bernard Coleman579932
    Guiqiang Chen169429
    Kevin Zumbrun141428
    James Serrin513725
    Luis A. Caffarelli162824

    相关期刊

    SIAM Journal on Mathematical Analysis
    Nonlinearity
    Journal des Mathematiques Pures et Appliquees
    Calculus of Variations and Partial Differential Equations
    Communications in Partial Differential Equations
    Journal of Hyperbolic Differential Equations
    Annales de l'Institut Henri Poincaré. C, Analyse non Linéaire
    arXiv: Analysis of PDEs
    Methods and applications of analysis
    MATHEMATICS in ENGinEERinG